# SDR VNAA202403230024

- Difficulty date: February 14, 2024
- Submitted: March 23, 2024
- Operation: Air carrier
- Aircraft: N573NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15362
- Aircraft time: 20,220 hours, 18,070 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S6903320
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERM REPAIR BEFORE 20,337.49 FH - LIGHTNING STRIKE DAMAGE TO FUSELAGE SKIN BETWEEN FS501.00 - FS661+16 & STR26L - STR23R THIS TEMPORARY DISPOSITION IS VALID FOR 600 FLIGHT HOURS FROM THE TIME OF INCORPORATION OF THIS REO AT REV - - .   PERM REPAIR BEFORE 20,337.49 FH - LIGHTNING STRIKE DAMAGE TO FUSELAGE SKIN BETWEEN FS501.00 - FS661+16 & STR26L - STR23R THIS TEMPORARY DISPOSITION IS  VALID FOR 600 FLIGHT HOURS FROM THE TIME OF INCORPORATION OF THIS REO AT REV - - WERE REPAIRED (2EA) PER CRJ/900 SRM SRM 53-00-00-201-003-A03 AND WERE REPAIRED (3EAS) PER REO 690-53-31-817 REV. - -
